Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-LOD6-0006-0031

Czasopismo

Journal of Applied Analysis

Tytuł artykułu

Existence results of l-point BVP for higher order differential wquations with one-dimension p-Laplacian

Autorzy Liu, Y.  Gui, Z. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
Abstrakty
EN Motivated by Gupta [9] and Garcia-Huidobro, Gupta, Manasevich [5], the solvability of multi-point boundary value problems consisting of higher-order differential equations and multi-point boundary conditions are studied in this paper, respectively. Results show us that known theorems are complemented and improved. Numerical examples are presented to demonstrate the main theorems.
Słowa kluczowe
PL rozwiązanie   rezonans  
EN solution   resonance   multi-point boundary value problem   higher order differential equation with p-Laplacian   numerical example  
Wydawca Walter de Gruyter GmbH & Co. KG
Czasopismo Journal of Applied Analysis
Rocznik 2008
Tom Vol. 14, nr 2
Strony 273--299
Opis fizyczny Bibliogr. 22 poz.
Twórcy
autor Liu, Y.
autor Gui, Z.
Bibliografia
[1] Agarwal, R. P., Boundary Value Problems for Higher Order Differential Equations, World Scientific Publishing Co, Inc., Teaneck, NJ, 1986.
[2] Agarwal, R. P., Focal Boundary Value Problems for Differential and Difference Equations, Kluwer Academic Publishers, Dordrecht, 1998.
[3] Agarwal, R. P., O'Regan, D., Wong, P. J. Y. , Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, 1999.
[4] Feng, W., Webb, J. R. L., Solvability of m-point boundary value problems with nonlinear growth, J. Math. Anal. Appl. 212 (1997), 467-489.
[5] Garcia-Huidobro, M., Gupta, C. P., Manasevich, R., An m-point boundary value problem of Neumann type for p-Laplacian like operator, Nonlinear Anal. 56 (2004), 1071-1089.
[6] Garcia-Huidobro, M., Gupta, C. P., Manasevich, R., A Dirichelet-Neumann m-point BVP with a p-Laplacian-like operator. Nonlinear Anal. 62 (2005), 1067-1089.
[7] Gupta, C. P., Solvability of a, three-point nonlinear boundary value problem for a second order ordinary differential equation, J. Math. Anal. Appl. 168 (1992), 540 551.
[8] Gupta, C. P., A sharper conditions for the solvability of three-point, second order boundary value problem, J. Math. Anal. Appl. 205 (1997), 579-586.
[9] Gupta, C. P., A non-resonant multi-point boundary value problem, for a p-Laplacian type operator, Proc. of the Fifth Mississippi State Conference on Differential Equations and Computational Simulations (Mississippi State, MS, 2001), 143-152 (electronic), Electron. J. Differ. Equ. Conf. 10 (2003).
[10] Il'in, V., Moiseev, E., Non-local boundary value problems of first kind for a Sturm-Liouville operator in its differential and finite difference aspects. Differ. Equ. 23 (1987), 803-810.
[11] Il'in, V., Moiseev, E., Non-local boundary value problems of the second kind for a Sturm-Liouville operator, Differ. Equ. 23 (1987), 979-987.
[12] Lian, W., Wong, P., Existence of positive solutions for higher-order generalized p-Laplacian BVPs, Appl. Math. Lett. 13 (2000), 35-43.
[13] Liu, B., Solvability of multi-point boundary value problems at resonance (III), Appl. Math. Comput. 129 (2002), 119-143.
[14] Liu, B., Solvability of multi-point boundary value problems at resonance. (II), Appl. Math. Comput. 136 (2003), 353-377.
[15] Liu, B., Solvability of multi-point boundary value problems at resonance (IV), Appl. Math. Comput. 143 (2003), 275-299.
[16] Liu, B., Yu, J., Solvability of multi-point boundary value problems at resonance (I), Indian J. Pure Appl. Math. 33(4) (2002), 475-494.
[17] Liu, Y., Ge, W., Solvability of a (p, n - p)-type multi-point boundary-value problem for higher-order differential equations, Electron. J. Differential Equations 2003(120) (2003), pp. 19 (electronic).
[18] Liu, Y., Ge, W., Solvability of two-point boundary value problems for higher-order ordinary differential equations at resonance, Math. Sci. Res. J. 11 (2003), 406-429.
[19] Liu, Y., Ge, W., Solvability of nonlocal boundary value problems for ordinary differential equations of higher order, Nonlinear Anal. 57 (2004), 435-458.
[20] Liu, Y., Ge, W., Solvability of multi-point boundary value problems for 2n-th order ordinary differential equations at resonance. II, Hiroshima Math. J. 35 (2005), 1-29.
[21] Mawhin, J., Topological degree methods in nonlinear boundary value problems, (Expository lectures from CBMS Regional Conference held at Harvey Mudd College, Claremont, CA, 1977), CBMS Regional Conference Series in Mathematics 40, Amer. Math. Soc., Providence, RI, 1979.
[22] Mawhin, J., Topological degree and boundary value problems for nonlinear differential equations (Montecatini Terme, 1991), in: "Topological Methods for Ordinary Differential Equations", Lecture Notes in Math. 1537, Springer, Berlin, 1993.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-LOD6-0006-0031
Identyfikatory